# SDR R61A2023082000431

- Difficulty date: August 20, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK - FWD PASSENGER DOOR CUTOUT STRUCTURE, LOWER BEAM, FWD AND AFT SLIDE FITTING CUTOUT  HAVE MULTIPLE AREAS OF CORROSION.  REMOVED AND REPLACED FWD PASSENGER DOOR CUTOUT STRUCTURE, LOWER BEAM. REF SRM 51-40-08.
